ITEM METADATA RECORD
Title: Stochastic EM algorithm for doubly interval-censored data
Authors: Dejardin, David ×
Lesaffre, Emmanuel #
Issue Date: 2013
Publisher: Oxford University Press
Series Title: Biostatistics vol:14 issue:4 pages:766-778
ISSN: 1465-4644
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science